# SDR UH02008F00000

- Difficulty date: February 26, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N411HU
- Make and model: Scwzer 269D
- Aircraft serial: 0040
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 269A332511
- Condition: Cracked
- Location: Tailboom
- Part time: 1,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF TAIL ROTOR DAMPER ASSY, CRACK WAS FOUND IN SUPPORT BRACKET ASSY. (PN 269A332511) STOPPED DRILLED CRACK AND REPAIRED WITH A DOUBLER USING 2024T3 .025 FOR REINFORCEMENT PRO SEALED AND RIVETED IN PLACE. (K)
